International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 118 | Views: 185 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 7 Issue 12, December 2018


Cubic Spline Extrapolation

Y. P. Dubey | Lokesh Sharma [2]


Abstract: we have to investigate existence uniqueness and error bounds of Cubic spline extrapolation.


Keywords: Cubic, Splines, Error, ExtrapolationBounds


Edition: Volume 7 Issue 12, December 2018,


Pages: 1233 - 1236


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top